Journal Search Engine
Search Advanced Search Adode Reader(link)
Download PDF Export Citaion korean bibliography PMC previewer
ISSN : 2005-0461(Print)
ISSN : 2287-7975(Online)
Journal of Society of Korea Industrial and Systems Engineering Vol.22 No.52 pp.87-96
DOI :

공통 납기로부터 편차의 평균 제곱을 최소화하는 모의 뜨임 접근 방법

SIMULATED ANNEALING APPROACH FOR MINIMIZING THE MEAN SQUARED DEVIATION FROM A DUE DATE

Dong Hoon Lee, Kim Chae Bogk
Department of Computer Science, Korea University
Department of Technology education, Korea National University of Education
[$AuthorMark7$]

Abstract


Reference